is this gyno?
- 11-29-2006, 08:17 PM
- 11-29-2006, 08:52 PM
yup certainly sounds like it could be ... start nolva at 60mg a day until it subsides .. continue on with 20mg for a little while after
are you running anything right now?
- 12-01-2006, 08:13 AM
I just started but my nipp was soar before that, I just thought I bumped it or something. I started Pheradrol on Mon. and my nipp was soar on Sat. my last cycle was superdrol and it ended in March.
12-01-2006, 08:25 AM
Lumps and soreness can be from hormonal changes as well and can just up and disappear. It doesn't mean that the bb sized lump will mean you have Gyno, although you cerntanly could have it
Either way Glen gave you the solution.
12-01-2006, 10:00 AM
Im having the same problem. I have been taking arimidex .5mg ed for the past week and a half. My right nip is larger than the right but both are puffy and sensitive to the touch. Feels like a gland behind but its larger than a bb. How can i even continue using testosterone when im SO prone? Damnit i knew this would start to happen. Should i increase my Adex dose? sorry for hijacking.
12-01-2006, 11:57 AM
I'll start the nolva to be safe, but should I stop the pheradrol?
Would it be ok to continue with my cycle?
Thanks for all the help guys!
12-01-2006, 12:19 PM
You can easily go to your doc and have them give ya an exame to find out if it's something to be worried about vs. just hormonal changes that will subside shortly.
Similar Forum Threads
- By Methyl1 in forum PicsReplies: 31Last Post: 08-22-2011, 05:05 PM
- By superone in forum Male Anti-Aging MedicineReplies: 4Last Post: 06-04-2009, 01:43 AM
- By iron-mind in forum AnabolicsReplies: 16Last Post: 09-25-2005, 11:28 AM
- By djlloyd in forum AnabolicsReplies: 8Last Post: 05-06-2004, 09:12 PM
- By corteztk1982 in forum AnabolicsReplies: 3Last Post: 11-29-2003, 06:52 PM